# SDR QXEA0202087

- Difficulty date: December 3, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 2,795 hours, 2,329 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670960091
- Part serial: 00137
- Condition: Failed
- Location: A/C Bay
- Part time: 2,802 hours, 2,336 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX- FOLLOWING ENGINE START CABIN AND COCKPIT FILLED WITH SMOKE FROM AIR DUCTS.  RECEIVED SMOKE AFT LAVATORY WARNING. RIGHT PACK AUTO FAIL MESSAGE FOLLOWED.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE AIR CYCLE MACHINE.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
